# SDR HALA2015030100028

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 50,498 hours, 9,128 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MULTIPLE BIRD STRIKE AFTER T/O, EST AT 100' ALT GEAR  FLAPS 5, NO ABNORMAL ENGINE INDICATIONS, NO UNUSUAL SMELLS, NO VIBRATION OR FLIGHT CONTROL PROBLEMS.  ACCOMPLISHED AMM05-51-18-212-001 AND NO DISCREPANCIES NOTED;  CLEANED AREA AS REQUIRED AND SAMPLES TAKEN; ACFT OK FOR SERVICE NO OVERWEIGHT LANDING CONDITION IAW FLT CREW.
